Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken Primolut N, starts bleeding, taking Microgynon 30. Will this have any side effects?

Hi, I have taken Primolut N at the end of my period to stop it as by boyfriend and I were going to have sex but it did not really work. I have now started to bleed again after two days, and I actually decided to start taking Microgynon 30 after these two days because of my irregular cycle (and not to bleed again at least for the next 3 weeks). Will this have any undesirable effects?
Asked On : Wed, 23 May 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions. Microgynon 30 is a combined oral contraceptive pill as compared to Primolut N which contain the active ingredient norethisterone, which is a synthetic hormone similar to the naturally occurring sex hormone, progesterone. Changing from a Progesterone-Only to combination tablet-taking has to start in day 1 of the user's natural cycle (ie, the 1st day of her menstrual bleeding). Starting on days 2-5 is allowed, but during the 1st cycle, a barrier method is recommended in addition for the first 7 days of tablet taking. There might be some irregularity in your initial cycle and side effects associated with this pill which varies from one patient to another. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor